# SDR DALA2018120306973

- Difficulty date: December 2, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 52,181 hours, 35,804 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1, R1 AND OVERWING EXIT LOWER EMERGENCY LIGHTS INOP. REPLACED BATTERY PACKS B5-118 AND B5-119 REF. B717 AMM 33-51. OPS CHECK NORMAL. OK FOR SERVICE. (LP3758004)
